# SDR UPS07M51023

- Difficulty date: August 28, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT HORIZONTAL STABILIZER BARREL NUT HOLE 36R HAS CORROSION IN BORE.  TORQUE BOX WEB CUT FOR ACCESS.  BARREL NUT BORE CORROSION REMOVED & BORE REAM & REMAINING BLEND OUT FOUND EXCEEDING LIMITS.  10X MAGNIFICATION DETAIL VISUAL INSP C/OUT FOUND NO CORROSION.  BARREL NUT BORE REAM FURTHER & BORE BOTTOM MACHINE DOWN DEEPER.  BARREL NUT BORE BLEND OUT & BOTTOM PERIPHERY RADIUS SMOOTHEN & PROTECTED.  CUT OUT FR PRIMER.
